MAUDE Adverse Event Report: ARTHREX, INC. MODULAR POST, 25MM; SHOULDR PROSTH, REVERSE CONFIG

ARTHREX, INC. MODULAR POST, 25MM; SHOULDR PROSTH, REVERSE CONFIG
Model Number MODULAR POST, 25MM
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Pain (1994)
Date of Event 06/25/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 7/3/2024, a clindex notification was received indicating that a patient listed on the shoulder arthroplasty registry has been scheduled for revision surgery on (b)(6) 2024 due to failed implants and the patient is experiencing pain.The patient underwent original surgery on (b)(6) 2023 for a univers revers implant system.The patient will see the surgeon on (b)(6) 2024 to discuss the revision surgery of a shoulder hemiarthroplasty versus a revers total shoulder arthroplasty.No further information has been provided.Additional information received on 7/30/2024: the patient implants that will be revised on (b)(6) 2024 are an ar-9502f-36rcpc arthrex univers revers suture cup, 36, an ar-9503s-06 arthrex univers revers humeral insert small / 36 / +6, two ar-9562-32nl univers revers modular glenoid system, peripheral screw, non-locking 4.5 x 32 mm, an ar-9562-40nl univers revers modular glenoid system, peripheral screw, non-locking 4.5 x 40 mm, an ar-9563-16 univers revers modular glenoid system, peripheral screw, locking 5.5 x 16 mm, an ar-9563-20 univers revers modular glenoid system, peripheral screw, locking 5.5 x 20 mm, an ar-9564-2436-lat arthrex univers revers modular glenoid system gleno sphere 36 +4 lat / 24, an ar-9580-2420s univers revers modular glenoid system augmented base plate 24 mm, 20° full, an, and an ar-9582-25 modular post for augmented mgs baseplate 25 mm.
 
Event or Problem Description
Additional information received on 11/4/2024: on (b)(6) 2024, the patient's implants were converted from failed revers to a hemiarthroplasty due to the displaced glenoid components from the broken screws.At this time, it is unknown which arthrex products from the original surgery on (b)(6) 2023 were explanted during the revision surgery on (b)(6) 2024.
 
Additional Manufacturer Narrative
Additional information: b5, h3, h6.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to a patient-specific event.

Brand Name
MODULAR POST, 25MM
Common Device Name
SHOULDR PROSTH, REVERSE CONFIG
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19907231
Report Number1220246-2024-07028
Device Sequence Number7080269
Product Code PHX
UDI-Device Identifier00888867341845
UDI-Public00888867341845
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K193372
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMODULAR POST, 25MM
Device Catalogue NumberAR-9582-25
Device Lot Number1230942206
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2024
Supplement Date Received by ManufacturerNot provided
06/06/2025
Initial Report FDA Received Date08/05/2024
Supplement Report FDA Received Date12/02/2024
06/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown